Jump to content
CrazyBoards.org

Risperdal Causing Mixed Episode or Just Anxiety?


Recommended Posts

Hi, so I've been on Risperdal for the last 3.5 weeks at a dose of 2mg for the first two weeks and 3mg since.  Starting about 1 week into starting the Risperdal I've been dealing with an anxiety that isn't really anxiety.  I'm not scared or fearful, but I feel buzzy and overcaffeinated.  Maybe agitated? This feeling doesn't seem to be affected by actually consuming caffeine.  I also have trouble sleeping without a sleep aid.  To fall asleep I need something like low dose Seroquel and I often wake up at about 5:00am buzzy and uncomfortable so I just toss and turn until it's time to get up at 6:15.  I don't think I'm depressed as I'm not sad and my interest in things is distracted but not absent.

At any rate, this feeling has only increased when increasing to 3mg.  I thought Risperdal was supposed to be calming and reduce anxiety?  Any chance this goes away over time?

I'm tempted to just go back to Zyprexa which works but have wanted to avoid, but I guess I'm destined to get fat.

Link to comment
Share on other sites

On 7/14/2020 at 1:40 PM, Arj72 said:

Hi, so I've been on Risperdal for the last 3.5 weeks at a dose of 2mg for the first two weeks and 3mg since.  Starting about 1 week into starting the Risperdal I've been dealing with an anxiety that isn't really anxiety.  I'm not scared or fearful, but I feel buzzy and overcaffeinated.  Maybe agitated? This feeling doesn't seem to be affected by actually consuming caffeine.  I also have trouble sleeping without a sleep aid.  To fall asleep I need something like low dose Seroquel and I often wake up at about 5:00am buzzy and uncomfortable so I just toss and turn until it's time to get up at 6:15.  I don't think I'm depressed as I'm not sad and my interest in things is distracted but not absent.

At any rate, this feeling has only increased when increasing to 3mg.  I thought Risperdal was supposed to be calming and reduce anxiety?  Any chance this goes away over time?

I'm tempted to just go back to Zyprexa which works but have wanted to avoid, but I guess I'm destined to get fat.

Have you ever heard of akathisia? It’s a feeling of restlessness, inability to be still or physical need to move/pace that can be caused by APs

Link to comment
Share on other sites

57 minutes ago, Iceberg said:

Have you ever heard of akathisia? It’s a feeling of restlessness, inability to be still or physical need to move/pace that can be caused by APs

I thought about that possibility but I'm not sure if that's what it is. It's really hard to describe but it definitely doesn't feel like an RLS type of restlessness.  More just like slugged 2 pots of coffee, you know?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...